# SDR COMA2010091650202

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 33,951 hours, 29,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 60034017595
- Condition: Corroded
- Location: Fuselage
- Part time: 33,951 hours, 29,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT CROSSBEAM AT LBL 9 TO RBL 9 IS CORRODED.  REPAIRED CROSSBEAM PER SRM 51-42-06.
